# SDR GTIA030264

- Difficulty date: February 20, 2003
- Submitted: May 15, 2003
- Operation: Air carrier
- Aircraft: N809NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49503
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - AFT PIT CORRODED INTERCOSTAL AT FS 1145-1155 4 INCHES RBL.  REMOVED INTERCOSTAL FROM AFT PIT FS 1145-1155 RBL 4 INCHES.  FABRICATED INERCOSTAL.  INSTALLED INTERCOSTAL AT STATION 1145-1155 RBL 4.  (M)
